# SDR EIAA980248

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG C-CHECK, L1 DOOR HANDLE PAN AND INTERCOSTAL FOUND CRACKED, NRC V044.  REPLACED DOOR PAN AND INTERCOSTAL PER SRM 51-30-0.  (M)
